# SDR C2XA05RI012

- Difficulty date: June 19, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 15,806 hours, 14,592 cycles
- Engine: Allsn AE3007A
- Engine time: 14,798 hours, 12,293 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: P1081
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 FUEL IMPENDING BYPASS MESSAGE ILLUMINATED IN FLIGHT.  CREW DIVERTED FLIGHT.  MX REMOVED AND REPLACED ENGINE 1 FUEL FILTER.  OPERATIONAL TEST WAS SUCCESSFULLY PERFORMED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
